# SDR WX0A2015121773045

- Difficulty date: December 10, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N881GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49708
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 5954379501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBEAM CORRODED RT AFT LAVATORY FS 1322, RBL 38.6.  REPAIRED PAX FLOORBEAM AT FS 1322 RBL 38.6 IAW STS EA 05-2015-054 REV I/R ADTED 12 05 2015.
